MathSciNet Relay Station
MathSciNet bibliographic data
MR1633941 (99f:35214) 35R10 (34K30 47D06)
Adimy, Mostafa; Ezzinbi, Khalil A class of linear partial neutral functional-differential equations with nondense domain. J. Differential Equations 147 (1998), no. 2, 285–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement